Tokyo Journal of Mathematics

Tunnel Number One Genus One Non-Simple Knots

Hiroshi GODA and Masakazu TERAGAITO

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 22, Number 1 (1999), 99-103.

Dates
First available: 31 March 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270041615

Digital Object Identifier
doi:10.3836/tjm/1270041615

Mathematical Reviews number (MathSciNet)
MR1692023

Zentralblatt MATH identifier
0939.57009

Citation

GODA, Hiroshi; TERAGAITO, Masakazu. Tunnel Number One Genus One Non-Simple Knots. Tokyo Journal of Mathematics 22 (1999), no. 1, 99--103. doi:10.3836/tjm/1270041615. http://projecteuclid.org/euclid.tjm/1270041615.


Export citation